# SDR VNAA0804003

- Difficulty date: April 4, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 10,172 hours, 10,513 cycles
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037708
- Part serial: 18F0173
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,089 hours, 8,401 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A CABIN ALTITUDE CAUTION MESSAGE ON CLIMBOUT OF CLT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE PRESSURIZATION SYSTEM.  MAINTENANCE REMOVED AND REPLACED THE PRIMARY OUTFLOW VALVE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
